# SDR CA980629002

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cross Tube
- Part number: 205050400053
- Condition: Broken
- Location: Clamp Mount
- Part time: 13,935 hours
- Component: 205706078101
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE DISEMBARKING PASSENGER AFTER LANDING WITH THE ROTOR STILL TURNING, A LOUD SNAP WAS HEARD ACCOMPANIED WITH A SUDDEN ROLLING OF THE HELO TO THE RIGHT.  PILOT PREVENTED ANY FURTHER ROLL BY APPLYING CYCLIC AND AC FLOWN BACK TO BASE WHERE IT WAS SAFELY SUPPORTED BEFORE SHUTDOWN.  CROSSTUBE FAILED FROM CRACK UNDER THE CLAMP MOUNTING TO THE RT REAR FUSELAGE.
